# SDR AALA201803299007

- Difficulty date: March 25, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N288AY
- Make and model: Airbus A330-243
- Aircraft serial: 1441
- Aircraft time: 18,133 hours, 2,891 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY FLASHLIGHT INOPERATIVE.  REPLACED THE BATTERY IAW STANDARD MAINTENANCE PRACTICES.
